Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 82, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 16, 2007, 10:23 PM CDT for Comal County, Texas. It took effect at Aug 17, 2007, 9:34 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2007, 10:23 PM CDT (03:23 UTC)
- In effect from
- Aug 17, 2007, 9:34 AM CDT
- Expired
- Aug 17, 2007, 9:29 PM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Comal County, TX
The radar
The Austin/San Antonio radar (KEWX), 27 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Spring Branch (SRGT2).
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 36 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08167500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 170323
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CDT THU AUG 16 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC259-171123-
/O.NEW.KEWX.FL.W.0081.070817T0323Z-070817T2202Z/
/COMT2.1.ER.070817T0238Z.070817T0600Z.070817T1002Z.NO/
1023 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT COMFORT.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM THURSDAY THE STAGE WAS 21.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING COVERS LOW AREAS OF THE FLOOD
PLAIN FLOODING LOWEST ROADS AND BRIDGES. MOTORISTS SHOULD ENTER CROSSINGS
OVER THE GUADALUPE RIVER WITH CARE.
$$
TXC091-171123-
/O.NEW.KEWX.FL.W.0082.070817T2000Z-070818T1324Z/
/SRGT2.1.ER.070817T2000Z.070818T0000Z.070818T0124Z.NO/
1023 PM CDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR SPRING BRANCH.
* FROM FRIDAY AFTERNOON TO SATURDAY MORNING ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 PM THURSDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE
TO NEAR 31.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY LATE FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...MINOR LOWLAND FLOODING RISES INTO THE FLOOD PLAIN AT
GUADALUPE STATE PARK DAMAGING TABLES...TRASH CANS AND CAMPING EQUIPMENT.
SWIMMING AND ANY RECREATION IN THE RIVER IS EXTREMELY DANGEROUS WITH
TURBULENCE...TREES AND TRASH IN THE WATER.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
COMFORT 10 21 21.3 THU 10 PM 19.3 10.1 5.1 3.7 2.9
SPRING BRANCH 25 30 14.0 THU 10 PM 25.1 20.0 9.2 6.2 4.6
$$3 follow-up statements
000
WGUS44 KEWX 170924
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI AUG 17 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC091-171724-
/O.EXT.KEWX.FL.W.0082.070817T1434Z-070818T1654Z/
/SRGT2.1.ER.070817T1434Z.070818T0000Z.070818T0454Z.NO/
424 AM CDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER NEAR SPRING BRANCH.
* FROM LATE THIS MORNING UNTIL TONIGHT.
* AT 04AM FRIDAY THE STAGE WAS...24.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* BANKFULL STAGE IS 25.0 FEET.
* FORECAST: RISE TO AROUND 35.8 FEET THIS AFTERNOON.
* IMPACT...AT 36.0 FEET...MODERATE LOWLAND FLOODING REACHES SECONDARY ROADS AND
LOW BRIDGES IN THE FLOOD PLAIN. RECREATIONISTS SHOULD EVACUATE THE RIVER
BANKS BECAUSE OF DANGEROUS TURBULENT FLOW. LOW SECTIONS OF GUADALUPE STATE
PARK HAVE TABLES...TRASH CANS...AND EQUIMENT DAMAGED. LOWEST HOMES IN KENDALL
COUNTY TO CANYON LAKE FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
SPRING BRANCH 25 30 24.8 FRI 04 AM 26.1 22.0 9.2 5.7 5.1
$$000
WGUS44 KEWX 171557
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 AM CDT FRI AUG 17 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC091-180357-
/O.EXT.KEWX.FL.W.0082.000000T0000Z-070818T1633Z/
/SRGT2.1.ER.070817T1210Z.070818T0000Z.070818T0433Z.NO/
1057 AM CDT FRI AUG 17 2007
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR SPRING BRANCH.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:31 AM FRIDAY THE STAGE WAS 33.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE TO AROUND 34.4 FEET THIS AFTERNOON.
* IMPACT...AT 36.0 FEET...MODERATE LOWLAND FLOODING REACHES SECONDARY ROADS AND
LOW BRIDGES IN THE FLOOD PLAIN. RECREATIONISTS SHOULD EVACUATE THE RIVER
BANKS BECAUSE OF DANGEROUS TURBULENT FLOW. LOW SECTIONS OF GUADALUPE STATE
PARK HAVE TABLES...TRASH CANS...AND EQUIMENT DAMAGED. LOWEST HOMES IN KENDALL
COUNTY TO CANYON LAKE FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
SPRING BRANCH 25 30 33.2 FRI 11 AM 21.5 9.1 5.9 5.3 5.1
$$000
WGUS84 KEWX 180229
FLSEWX
TXC091-181029-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT FRI AUG 17 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
GUADALUPE RIVER AT SPRING BRANCH...
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC091-180259-
/O.CAN.KEWX.FL.W.0082.000000T0000Z-070818T1633Z/
/SRGT2.1.ER.070817T1210Z.070817T2031Z.070817T2246Z.NO/
929 PM CDT FRI AUG 17 2007
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT SPRING BRANCH
* AT 9 PM FRIDAY THE STAGE WAS...26.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* BANKFULL STAGE IS 25.0 FEET.
* CRESTED NEAR 34 FEET AROUND NOON TODAY THEN BEGAN TO FALL. FELL BELOW FLOOD
STAGE LATE THIS AFTERNOON AND WILL FALL TO WITHIN BANKS LATER THIS EVENING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
SPRING BRANCH 25 30 26.6 FRI 9 PM 19.8 8.4 6.5 5.9 5.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 9:52 PM CDT, 31 minutes earlier.
Area forecast discussion, Aug 16, 9:52 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 952 PM CDT THU AUG 16 2007 .UPDATE... REMNANTS OF ERIN CONTINUE TO DECELERATE WESTWARD AS FEARED, MEANING A QPF MAXIMUM OF 10 TO 15 INCHES COULD REDEVELOP OVERNIGHT OVER THE HILL COUNTRY. ON A POSITIVE NOTE, THUNDERSTORM COVERAGE OVER HARD HIT BEXAR COUNTY CONTINUE TO SLOWLY DECREASE AS FEEDER BAND ACTVITY DECREASES WITH THE LOSS OF DAYTIME HEATING. COUNTIES IN THE THREAT OF HIGHEST OVERNIGHT RAINFALL TOTALS INCLUDE EDWARDS, KERR, GILLESPIE, AND BANDERA. HOPEFULLY THE RAIN TRENDS WILL CONTINUE TO SHIFT WEST OUT OF THE MEDINA RIVER BASIN BEFORE THE EARLY MORNING CORE RAIN THREAT INCREASES. FLOWS INTO MEDINA LAKE WILL BE A CONCERN EVEN WITHOUT SIGNIFICANT ADDITIONAL RAINS. FFA WAS EXTENDED TO 00Z SATURDAY TO ACCOUNT FOR CONTINUED DAYTIME INSTABILITY FEEDING OFF THE GULF. THE FLOOD THREAT SHOULD BE DIMINISHED BY NIGHTFALL, ASSUMING THE CENTER OF ERIN DOES NOT STALL OVER THE WESTERN HILL COUNTRY. ONLY OTHER SIGNIFICANT CHANGE WAS TO QPF THROUGH THE NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 629 PM CDT THU AUG 16 2007/ AVIATION... PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH WILL CONTINUE THROUGH THE EVENING HOURS. PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/ DISCUSSION... AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY. EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING. HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS. THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME TEMPERATURES NEAR AVERAGE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 87 76 89 77 / 90 90 50 50 20 AUSTIN BERGSTROM INTL AIRPORT 75 87 76 90 75 / 90 90 50 50 20 DEL RIO INTL AIRPORT 75 93 76 91 76 / 50 60 60 30 30 SAN ANTONIO INTL AIRPORT 74 87 77 88 77 / 90 80 50 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE... VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/11
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 17 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-171100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 16, 6:40 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN SAN ANTONIO 29.46N 98.51W
08/16/2007 M5.46 INCH BEXAR TX TRAINED SPOTTER
VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.
&&
BFLocal storm report, Aug 16, 7:00 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 5 SSW KENDALIA 29.90N 98.55W
08/16/2007 M1.11 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.
&&
BFLocal storm report, Aug 16, 7:03 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 1 SSE BOERNE 29.79N 98.73W
08/16/2007 M0.92 INCH KENDALL TX TRAINED SPOTTER
RAINFALL IN 55 MINUTES.
&&
BFSpecial weather statement, Aug 16, 8:14 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 814 PM CDT THU AUG 16 2007 TXZ171>173-183>194-202>209-217>225-228-170215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 814 PM CDT THU AUG 16 2007 ...RAINFALL REPORTS... THESE ARE THE RAINFALL REPORTS RECEIVED AS OF 7 PM ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SINCE MIDNIGHT. IN BEXAR COUNTY... SAN ANTONIO INTERNATIONAL AIRPORT 3.9 STINSON FIELD AIRPORT 8.47 USAA (I-10 @ HUEBER RD) 5.65 IN KENDALL COUNTY... 6WSW BOERNE 6.30 5.2 SSW KENDALIA 3.62 SABINAS MOUNTAIN 3.57 COMFORT 4.94 IN MEDINA COUNTY... HONDO 4.01 IN BASTROP COUNTY... CEDAR CREEK 2.00
Local storm report, Aug 16, 9:12 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD SAN ANTONIO 29.46N 98.51W
08/16/2007 BEXAR TX NWS EMPLOYEE
MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
SINCE 9AM 5.01 INCHES.
&&
BFLocal storm report, Aug 16, 10:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HEAVY RAIN INGRAM 30.08N 99.24W
08/16/2007 M4.00 INCH KERR TX CO-OP OBSERVER
MAJOR FLOODING IN KERRVILLE.
&&
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:15 PM CDT | Flash Flood Warning | EWX | Lavaca | 60 min |
| Aug 16, 7:24 PM CDT | River Flood Warning | EWX | Bandera | 15 hr |
| Aug 16, 7:51 PM CDT | Flash Flood Warning | EWX | Travis | 4 hr |
| Aug 16, 8:15 PM CDT | Flash Flood Warning | EWX | Wilson | 4 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Medina | 14 hr |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Frio | 4 days |
| Aug 16, 8:20 PM CDT | River Flood Warning | EWX | Uvalde | 14 hr |
| Aug 16, 8:58 PM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Aug 16, 9:08 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 23 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Llano | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Gillespie | 12 hr |
| Aug 16, 9:37 PM CDT | River Flood Warning | EWX | Blanco | 23 hr |
| Aug 16, 10:23 PM CDT | River Flood Warning | EWX | Kendall | 13 hr |
| Aug 16, 10:29 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 6 hr |
| Aug 16, 11:23 PM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Aug 16, 11:58 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Aug 17, 12:35 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 6 hr |
| Aug 17, 12:49 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina | 6 hr |
| Aug 17, 3:25 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 18 hr |
| Aug 17, 4:36 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Llano | 5 hr |
| Aug 17, 6:00 AM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more | 5 hr |
| Aug 17, 11:05 AM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Aug 17, 11:40 AM CDT | River Flood Warning | EWX | Llano | 9 hr |
| Aug 17, 1:49 PM CDT | Flash Flood Warning | EWX | Burnet | 116 min |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 6 hr |
| Aug 17, 2:20 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 6 hr |
| Aug 17, 3:04 PM CDT | Flash Flood Warning | EWX | Hays | 116 min |
| Aug 17, 3:35 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.